MAUDE Adverse Event Report: KARL STORZ SE & CO. KG UNIDRIVE S III MOTOR SYSTEM

KARL STORZ SE & CO. KG UNIDRIVE S III MOTOR SYSTEM
Model Number 20701020-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the "foot pedal and morcellator unable to work with undriven, tested with 3 different morcellators but still has e09 error code.The customer rang whilst they were in a procedure and after advising to use another morcellator to see if the issue persists, she called back confirming the issue is still there and they had to cancel the case.

Brand Name
UNIDRIVE S III MOTOR SYSTEM
Common Device Name
UNIDRIVE S III MOTOR SYSTEM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key20869434
Report Number2020550-2024-00496
Device Sequence Number21026794
Product Code HIH
UDI-Device Identifier04048551278802
UDI-Public04048551278802
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
Report Date (Section F) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20701020-1
Device Catalogue Number20701020-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/05/2024
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATERIAL: 20016230, SN: (B)(6).; MATERIAL: 27702050, SN: (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown